# SDR WRLA2007105

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: AUB7562299
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 3 PYLON AFT LOWER FAIRING RETAINER DAMAGE.    10-29-07    ACCOMPLISHED ERA NUMBER 07-54-107. REPLACED NR 3 PYLON AFT LOWER FAIRING RETAINER.
